# SDR CX7A194J0458

- Difficulty date: November 18, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N315CE
- Make and model: Saab 340B
- Aircraft serial: 340B343
- Aircraft time: 23,739 hours, 28,343 cycles
- Propeller: Hamstd 14RF19
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing Race
- Part number: 69992A16
- Condition: Split
- Location: Prop Hub
- Part time: 6,987 hours
- Component: Hub, Hamstd, 14RF19
- Component part number: 8147212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PROP HUB NR 2 BLADE BEARING RACE DAMAGED AND SPLIT BALL BEARINGS.
